# SDR HEEA0016533

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Part number: 3017600
- Condition: Chafed
- Location: Engine
- Part time: 9,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SECTION CHAFED ON GEARBOX.
